MathSciNet Relay Station
MathSciNet bibliographic data
MR2504112 14L30 (14C15 20G15)
Petrov, Viktor; Semenov, Nikita; Zainoulline, Kirill $J$-invariant of linear algebraic groups. Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 6, 1023–1053.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement